# SDR S2YA960001

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51538001A
- Condition: Failed
- Location: Left
- Part time: 263 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MKE - FLT 1099 - THE LT DC GENERATOR WOULD NOT RESET AFTER TAKEOFF, RETURNED TO MKE.  MAINTENANCE REPLACED THE LT DC GENERATOR CONTROL UNIT, PARALLELED THE CIRCUIT, CHECKED FOR PROPER OPERATION, AND RETURNED TO SERVICE.  (X)
